Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 11, Pages 1686–1699 (Mi zvmmf1104)  

This article is cited in 1 scientific paper (total in 1 paper)

System of singularly perturbed equations in the case of intersecting roots of a degenerate system

V. F. Butuzov, M. A. Terent'ev

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (2552 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:11, 1622–1635

Bibliographic databases:
UDC: 519.624.2
MSC: Primary 34E15; Secondary 34E05, 34B15
Received: 06.10.2001

Citation: V. F. Butuzov, M. A. Terent'ev, “System of singularly perturbed equations in the case of intersecting roots of a degenerate system”, Zh. Vychisl. Mat. Mat. Fiz., 42:11 (2002), 1686–1699; Comput. Math. Math. Phys., 42:11 (2002), 1622–1635

Citation in format AMSBIB
\Bibitem{ButTer02}
\by V.~F.~Butuzov, M.~A.~Terent'ev
\paper System of singularly perturbed equations in the case of intersecting roots of a degenerate system
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 11
\pages 1686--1699
\mathnet{http://mi.mathnet.ru/zvmmf1104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967970}
\zmath{https://zbmath.org/?q=an:1079.34530}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 11
\pages 1622--1635


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1104
  • http://mi.mathnet.ru/eng/zvmmf/v42/i11/p1686

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Derkunova, “Ob utochnenii asimptotiki resheniya singulyarno vozmuschennoi zadachi v rezultate razdeleniya kornei vyrozhdennogo uravneniya”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 11:4 (2019), 5–11  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:178
    Full text:92
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021